MAUDE Adverse Event Report: NIPRO CORPORATION USD EXELTRA; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

NIPRO CORPORATION USD EXELTRA; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 5M2119
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was a poor connection between the dialyzer and the bloodlines.The connections did not feel secure to the customer and there was some blood leaking around the connections.The reporter stated that it took effort to ensure that the lines were seated just right.This issue was noted about one hour into the therapy.The therapy was discontinued and a new set was used.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacturing of this lot.The actual device was not received for evaluation; therefore, a device analysis could not be completed.However, a retention sample was evaluated for the reported event.The retention sample was visually inspected and no abnormalities were found on an arterial or venous header.The dimensions of the headers were measured and they were found to be within specifications.The reported event was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXELTRA
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
NIPRO CORPORATION USD
ohdate-shi
MDR Report Key7548938
Report Number1416980-2018-03214
Device Sequence Number19256904
Product Code KDI
UDI-Device Identifier00085412071275
UDI-Public(01)00085412071275
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K030974
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number5M2119
Device Lot Number17A16E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer07/09/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1